Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 634848, 11 pages
Research Article

Fractal Image Coding Based on a Fitting Surface

College of Information Science and Technology, Dalian Maritime University, Dalian 116026, China

Received 5 June 2014; Revised 5 August 2014; Accepted 6 August 2014; Published 21 August 2014

Academic Editor: Filomena Cianciaruso

Copyright © 2014 Sheng Bi and Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng Bi and Qiang Wang, “Fractal Image Coding Based on a Fitting Surface,” Journal of Applied Mathematics, vol. 2014, Article ID 634848, 11 pages, 2014.